# SDR CA061011004

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 29,125 hours
- Engine: Rroyce RB211*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002M
- Part serial: 1913
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BURNING SMELL WAS NOTICED IN THE FWD GALLEY BY THE FLIGHT ATTENDANT WITH AN ASSOCIATE ECAM SMOKE WARNING OF THE FWD LAVATORY. F/A NOTICED SMELL COMING FROM NR 3 OVEN TIMER. OVEN WAS SWITCHED OFF FOR THE REMAINING OF THE FLIGHT WITH NO FURTHER PROBLEM. AIRCRAFT WAS INSPECTED AT THE ARRIVAL STATION AND THE OVEN WAS DEACTIVATED.  OVEN WAS REPLACED ON ARRIVAL AT MAIN BASE. DURING SHOP INSPECTION THE OVEN OPERATION WAS NORMAL BUT A SMALL PIECE OF MELTED PLASTIC WAS FOUND AT THE FWD BOTTOM CORNER OF THE OVEN. OVEN WAS TESTED AND RETURNED TO SERVICE.  (TC NR 20061011004)
